# SDR DALA2023051103720

- Difficulty date: May 9, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 76,524 hours, 32,581 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 SECONDARY NRC IN REF TO NRC 00113: CORROSION ON OUTBOARD SEAT TRACK RH SIDE STA 628 WAS FOUND OUT OF LIMITS AT CABIN PAX. CORRECTIVE ACTION: SUMMARY NRC 0530: OUTBOARD SEAT TRACK RH SIDE STA 628 WAS REPAIRED PER B757-200 SRM. (2759252)
